Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: adderall problem - question Peter

Posted by blondegirl47 on August 21, 2003, at 12:14:28

In reply to adderall problem - question, posted by Peter on August 20, 2003, at 14:43:19

I take short acting adderall too. I think you are waiting too long to take your second dose. It only lasts about 4.5 hours for me. The crash from adderall seems to be pretty harsh. Also if you ate before or after you take it, it will lower the kick in effect. I have found that as soon as I have a reg size meal, my medication pretty much goes away. Sometime to my iritation it will come back when the food is gone and I am left stairing at the ceiling instead of sleeping :)

For my long acting medication I have just started generic dexedrine sr...2 15 mg capsules. It takes a long time to come on, but it last longer than XR.

Are you drinking any high acid stuff or caffiene with your medication, this will also lower your absorption.
Hope this helps some :)
Blondegirl


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:blondegirl47 thread:251194
URL: http://www.dr-bob.org/babble/20030818/msgs/252765.html